# SDR ASAA2023091145057

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,404 hours, 1,861 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 6608711393
- Condition: Leaking
- Location: #2 Engine
- Part time: 6,404 hours, 1,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HYD PUMP LEAKING AT CASE SPLIT. GROUNDED - YES. REPLACED #2 ENGINE HYD PUMP REF AMM 29-11-11, OPS CK GOOD. LEAK CHECK GOOD. HYD FLUSH NOT REQUIRED.
